# SDR AALA20110919GSW01

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 59,285 hours, 30,262 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLT - INFLIGHT RDU-DFW.  CREW REPORTED RIGHT ENGINE HIGH OIL TEMPERATURE INDICATION.  RIGHT ENGINE SHUT DOWN (SINGLE ENGINE TIME 10 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED CLT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESERVICED OIL AND CLEANED RIGHT ENGINE TEMPERATURE PROBE CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
